# SDR QXEA2011101000971

- Difficulty date: October 7, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 25,295 hours, 26,512 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LANDING PLATE FOR RT WING ACCESS PANEL 624AT.  BLENDED OUT CORROSION IAW RD 8/4-57-445.  NDT PERFORMED ON LANDING PLATE FOR PANEL 624AT CONFIRMED CRACK FREE AND FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-445.  ALODINED AND PRIMED PLATE IAW -8 PSM 1-84-3.
